Alert archive / California / Small Craft Advisories in 2009
Small Craft Advisory 33, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jul 13, 2009, 3:19 AM PDT. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2009, 3:19 AM PDT (10:19 UTC)
- Expired
- Jul 14, 2009, 12:00 AM PDT
- In force
- 21 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
834 WHUS76 KEKA 131019 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 319 AM PDT MON JUL 13 2009 PZZ475-132200- /O.CAN.KEKA.SI.Y.0046.000000T0000Z-090714T0600Z/ /O.UPG.KEKA.GL.A.0017.090714T0600Z-090715T1200Z/ /O.NEW.KEKA.SC.Y.0033.090713T1019Z-090718T0700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 319 AM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-132200- /O.NEW.KEKA.SC.Y.0033.090713T1600Z-090714T1000Z/ /O.NEW.KEKA.SE.A.0012.090714T1000Z-090715T1600Z/ /O.EXT.KEKA.GL.A.0017.090714T1000Z-090715T1000Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 319 AM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT TUESDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING... ...GALE WATCH NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT TUESDAY. A HAZARDOUS SEAS WATCH HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY MORNING. THE GALE WATCH IS NOW IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT. HIGH PRESSURE WILL BUILD OVER THE WATERS TODAY...CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-132200- /O.NEW.KEKA.SI.Y.0047.090713T1019Z-090714T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 319 AM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
368 WHUS76 KEKA 132059 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 159 PM PDT MON JUL 13 2009 PZZ470-141000- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ /O.UPG.KEKA.GL.A.0017.090714T1000Z-090715T1000Z/ /O.UPG.KEKA.SE.A.0012.090714T1000Z-090715T1600Z/ /O.NEW.KEKA.SE.W.0021.090714T0700Z-090716T0300Z/ /O.NEW.KEKA.GL.W.0069.090714T0700Z-090715T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 159 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. THE GALE WATCH IS NO LONGER IN EFFECT. THE HAZARDOUS SEAS WATCH IS NO LONGER IN EFFECT. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT...CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-141000- /O.EXT.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ /O.NEW.KEKA.GL.W.0069.090714T0700Z-090715T0300Z/ /O.NEW.KEKA.SE.W.0021.090714T0700Z-090715T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 159 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT TUESDAY. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT...CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ455-140400- /O.CON.KEKA.SI.Y.0047.000000T0000Z-090714T0400Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 159 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
761 WHUS76 KEKA 140113 AAA MWWEKA URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE EUREKA CA 613 PM PDT MON JUL 13 2009 PZZ455-140700- /O.CAN.KEKA.SI.Y.0047.000000T0000Z-090714T0400Z/ /O.EXA.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 613 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-140915- /O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ /O.CON.KEKA.GL.W.0069.090714T0700Z-090715T1200Z/ /O.CON.KEKA.SE.W.0021.090714T0700Z-090716T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 613 PM PDT MON JUL 13 2009 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT... CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-140915- /O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ /O.CON.KEKA.GL.W.0069.090714T0700Z-090715T0300Z/ /O.CON.KEKA.SE.W.0021.090714T0700Z-090715T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 613 PM PDT MON JUL 13 2009 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT... CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. THE STRONGEST WINDS ARE EXPECTED OVER THE WATERS BEYOND 10 NM. GALE FORCE WIND GUSTS ARE EXPECTED OVER THE OUTER WATERS STARTING LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-140700- /O.NEW.KEKA.SI.Y.0048.090714T0113Z-090714T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 613 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
245 WHUS76 KEKA 140347 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 847 PM PDT MON JUL 13 2009 PZZ470-141200- /O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ /O.CON.KEKA.GL.W.0069.090714T0700Z-090715T1200Z/ /O.CON.KEKA.SE.W.0021.090714T0700Z-090716T0300Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 847 PM PDT MON JUL 13 2009 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT WEDNESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM PDT WEDNESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT WEDNESDAY. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT... CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. GALE FORCE WIND GUSTS ARE EXPECTED TO DEVELOP LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ475-141200- /O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ /O.CON.KEKA.GL.W.0069.090714T0700Z-090715T0300Z/ /O.CON.KEKA.SE.W.0021.090714T0700Z-090715T1800Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 847 PM PDT MON JUL 13 2009 ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT TUESDAY... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 PM PDT TUESDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM PDT WEDNESDAY. HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE WATERS TONIGHT... CAUSING AN INCREASING SURFACE PRESSURE GRADIENT AND INCREASING NORTH WINDS. GALE FORCE WIND GUSTS ARE EXPECTED TO DEVELOP LATE TONIGHT...ALONG WITH BUILDING SHORT PERIOD SEAS. BOTH WINDS AND SEAS WILL BEGIN TO EASE WEDNESDAY AS THE HIGH WEAKENS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. && $$ PZZ450-140700- /O.CON.KEKA.SI.Y.0048.000000T0000Z-090714T0700Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 847 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-140700- /O.CON.KEKA.SC.Y.0033.000000T0000Z-090714T0700Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 847 PM PDT MON JUL 13 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 4:00 PM PDT, 11 hours 19 minutes earlier.
Area forecast discussion, Jul 12, 4:00 PM PDT, 11 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 400 PM PDT SUN JUL 12 2009 .SYNOPSIS...THE UPPER LEVEL LOW WILL CONTINUE TO MOVE INLAND OVER SOUTHWESTERN OREGON THIS EVENING. LOW COASTAL CLOUDS AND PATCHY FOG EXPECTED TO REFORM ALONG THE NORTH COAST MONDAY MORNING. A DRYING AND WARMING TREND WILL BEGIN MONDAY AFTERNOON. && .DISCUSSION...THE UPPER LEVEL LOW OFF THE OREGON COAST WILL CONTINUE TO MOVE INLAND THIS EVENING...MOVING INTO CENTRAL IDAHO BY LATE MONDAY AFTERNOON. ALL THE CONVECTION REMAINED NORTH OF THE CWA IN OREGON SO HAVE REMOVED THE FORECAST FOR LINGERING MOUNTAIN SHOWERS IN DEL NORTE AND TRINITY COUNTIES. THOUGH...THERE WILL BE SOME LATE AFTERNOON AND EARLY EVENING BUILDUPS. WITH THE NORTH WINDS DO EXPECT THE MARINE STRATUS WILL REFORM THIS EVENING. HOWEVER...THE MARINE LAYER WILL BE MUCH SHALLOWER MONDAY MORNING AS HIGH PRESSURE BUILDS IN THE WAKE OF THE TROUGH. THUS DO NOT EXPECT AS MUCH INLAND COVERAGE AS WE HAVE SEEN THE PAST FEW DAYS. A SIGNIFICANT WARMING AND DRYING TREND WILL COMMENCE MONDAY AFTERNOON AS HIGH PRESSURE BUILDS OVER THE WEST COAST. THE TEMPERATURES OVER THE INTERIOR WILL WARM INTO THE MID-UPPER 90S BY TUESDAY. THE WARMEST DAY APPEARS TO BE THURSDAY...AND SOME INTERIOR LOCATIONS WILL SEE TEMPERATURES NEAR 100 ON WEDNESDAY AND THURSDAY. GFS AND ECMWF REMAIN IN DECENT AGREEMENT THROUGH THURSDAY IN KEEPING THE RIDGE OVER THE WEST COAST. FRIDAY..THEN THE MODELS...ALBEIT THE ECMWF IS SLOWER...BEGIN TO BREAK THE RIDGE DOWN WITH AN APPROACHING UPPER LEVEL TROUGH. THIS WILL BRING COOLER TEMPERATURES TO THE INTERIOR. THE TROUGH IS NOT EXPECTED TO BRING ANY PRECIPITATION TO NORTHERN CALIFORNIA...YET DID FORECAST POP BASED CLIMATOLOGY ASSOCIATED WITH THE TROUGH FOR FRIDAY THROUGH SUNDAY. KENNEDY && .AVIATION...COASTAL AREAS - IFR-MVFR PREVAILED THIS MORNING...THEN GENERALLY VFR SKY/VIS IN THE AFTERNOON AS AN UPPER LEVEL TROUGH JOURNEYS ACROSS THE REGION TODAY. MID-AFTERNOON SATELLITE PICTURE INDICATED A LARGE AREA OF 030-050 CIGS ALONG THE COAST. A RIDGE BUILDING TOWARD THE COAST WILL ALLOW WEAK ONSHORE FLOW TO CONTINUE AND BRING IFR CIGS/VIS BACK TO THE COASTAL TAF SITES OVERNIGHT. CONDITIONS ALONG THE COAST WILL IMPROVE MONDAY AS A THERMAL TROUGH BEGINS TO DEVELOP RESULTING IN A LIGHT OFFSHORE FLOW. FOR INLAND AREAS - VFR CONDITIONS WILL PREVAIL INLAND WITH BREEZY WIND AREAS. DYNAMICS FOR THE INTERIOR LOOKS QUITE WEAK...SO ONLY A WEE POSSIBILITY SHOWERS/THUNDERSTORMS OVER MOUNTAINS. TA && .MARINE...WINDS WILL REMAIN LIGHT OVER MUCH OF THE COASTAL WATERS TONIGHT AS AN UPPER LEVEL TROUGH MOVES INLAND. WINDS WILL BEGIN TO INCREASE ON MONDAY AS HIGH PRESSURE BEGINS TO REBUILD OVER THE WATERS...AND THERMAL LOW PRESSURE DEVELOPS OVER CALIFORNIA NEAR THE COAST. THE STRONGEST WINDS ARE EXPECTED TO DEVELOP OVER THE OUTER WATERS...WITH GALE FORCE WIND GUSTS STARTING LATE MONDAY NIGHT AND CONTINUING INTO MIDWEEK. A GALE WATCH HAS BEEN ISSUED FOR THE OUTER WATERS FOR THIS TIME PERIOD. SEAS WILL QUICKLY BUILD IN RESPONSE TO THE INCREASING WINDS WITH A COMBINATION OF SHORT PERIOD FRESH SWELL AND WIND WAVES PERSISTING THROUGH WEDNESDAY. ANOTHER UPPER LEVEL TROUGH WILL DIG INTO THE EASTERN PACIFIC BY THU. THIS WILL ALLOW WIND AND SEAS TO SUBSIDE FOR THE SECOND HALF OF THE WEEK. CC && .FIRE WEATHER...THE CENTER OF THE UPPER LEVEL LOW WILL MOVE INTO SOUTHWESTERN OREGON EARLY THIS EVENING. THE CONVECTION THAT DID DEVELOP AS THE LOW APPROACHED THE COAST REMAINED IN WESTERN OREGON. SO DID REMOVE THE CHANCE OF ANY LINGERING SHOWERS AND THUNDERSTORMS OVER THE MOUNTAINS FROM THE FORECAST AS THERE IS NOW INSUFFICIENT DYNAMICS FOR CONVECTION. NORTHERLY WINDS WILL PICK UP TONIGHT IN WAKE OF THE TROUGH...WITH 20 TO 25 MPH GUSTS OVER EXPOSED RIDGES OVERNIGHT. GUSTY CONDITIONS WILL CONTINUE TOMORROW AFTERNOON AS NORTHEASTERLY OFFSHORE FLOW DEVELOPS. THE NORTHEASTERLY FLOW WILL CONTINUE INTO MIDWEEK...HOWEVER THE STRONGER GUSTS SHOULD COME TO AN END ON TUESDAY. A SIGNIFICANT AND RAPID WARMING AND DRYING TREND WILL START ON MONDAY. THE VERY WARM AND DRY WEATHER PATTERN WILL PERSIST THROUGH THE WEEK. THE TEMPERATURES SHOULD PEAK ON THURSDAY. A FIRE WEATHER WATCH IS NOT EXPECTED TO BE ISSUED FOR THIS DRY PATTERN AS THE WINDS WILL REMAIN BELOW THE REQUIRED CRITERIA. && .EKA WATCHES/WARNINGS/ADVISORIES... SCA FOR WINDS PZZ475 FROM TONIGHT THROUGH MON EVENING. GALE WATCH PZZ470 MONDAY NIGHT THROUGH WEDNESDAY EVENING. GALE WATCH PZZ475 MONDAY NIGHT THROUGH TUESDAY NIGHT. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:19 AM PDT | Hazardous Seas Watch | EKA | 11 hr | |
| Jul 13, 3:19 AM PDT | Small Craft Advisory for Winds | EKA | 15 hr | |
| Jul 13, 1:59 PM PDT | Gale Warning | EKA | 37 hr | |
| Jul 13, 1:59 PM PDT | Hazardous Seas Warning | EKA | 43 hr |
Nearby
Small Craft Advisories in California, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.